ROBERT D. GITTLER, M.D.; MILTON KISSIN, M.D., F.A.C.P.; JOSEPH LITWINS, M.D., F.A.C.P.
The allergic and toxic manifestations which may follow the use of quinidine are well known.1 Such reactions may be classified as (1) gastrointestinal, (2) respiratory, (3) dermatologic, (4) renal, (5) neurologic, (6) hematopoietic, (7) febrile, and (8) combined forms. Gastrointestinal effects ascribed to quinidine are nausea, vomiting, abdominal distress and diarrhea; respiratory effects resemble a histamine reaction, with coryza and bronchospasm; dermatologic effects occur as pruritus, urticaria, angioneurotic edema, morbilliform, scarlatiniform and maculopapular rashes, exfoliative dermatitis, pigmentation, and eczematoid and pemphigoid lesions; renal effects are hematuria and albuminuria; cardiovascular toxic effects seen are ventricular fibrillation and asystole; hematopoietic effects include
Learn more about subscription options.
Register Now for a free account.
GITTLER RD, KISSIN M, LITWINS J. QUINIDINE-INDUCED THROMBOCYTOPENIC PURPURA COMPLICATING DICUMAROL THERAPY(QUINIDINE-INDUCED THROMBOCYTOPENIC PURPURA COMPLICATING DICUMAROL THERAPY*). Ann Intern Med. 1955;42:1118–1122. doi: 10.7326/0003-4819-42-5-1118
Download citation file:
Published: Ann Intern Med. 1955;42(5):1118-1122.
Cardiology, Coagulopathies, Hematology/Oncology, Platelet Disorders, Rhythm Disorders and Devices.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only